# SDR VJ9800172

- Difficulty date: April 11, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N967VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47170
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 1A268001
- Condition: Dented
- Location: Bs 522
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DENT FUSELAGE AT LONG FS 522 2.50 BY 6 BY .0110.  REPAIRED IAW EO 98-845, CUT OUT SKIN AT STA 522 L 29R 8.8 BY 5, FABRICATED DOUBLER REPAIR FROM 7075 T6 .063, DIMENSIONS 16.5 BY 10 AND FINGER DOUBLERS FROM 7075 T6 .025 DIMENSIONS 17.875 BY 8 BY 5 IAW EO 98-845.  TREATED AND PRIMED DOUBLER REPAIR IAW SRM 51-10-3.  INSTALLED IAW DC-9 SRM 51-30-2, 51-30-5, AND EO 98-845.
